# SDR DL757081639

- Difficulty date: November 18, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,207 hours, 29,780 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146N5395820
- Condition: Corroded
- Location: Bs 1519.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP BS 1519.5, STR 27R OUT OF LIMITS.  REMOVED AND REPLACED PART.
